# SDR SCNA20250903351

- Difficulty date: August 8, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,070 hours, 27,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

87619 NR133: INITIAL INSPECTION: CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN  EMP 10001944 - SUMMARY: FRAME STA 312 & S-6L AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-10-07-2R-1 REPAIR 1
